MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2010

[Drug interaction caused by communication problems. Rhabdomyolysis due to a combination of itraconazole and simvastatin].

Tiessen Renger G, Lagerwey Hendrik Jan G, Jager Gea J, Sprenger Herman G

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 58-year-old man, who spoke very little Dutch, had various symptoms and used several drugs including simvastatin. He was prescribed itraconazole for onychomycosis. Simvastatin was concurrently replaced with pravastatin to prevent drug interactions. However, the interaction still occurred when the pravastatin ran out, and the patient resumed taking simvastatin on his own initiative. Myalgia and muscle weakness developed after one week. The general practitioner found a strongly elevated creatine kinase level in the blood. The patient required hospitalisation for severe rhabdomyolysis. He was treated with an infusion of an ample quantity of physiological saline solution and made a full recovery. Due to the elevated risk of toxic interactions, doctors should beware of communication problems in complex patients and avoid new prescriptions not strictly required.

Для цитирования: Tiessen Renger G, Lagerwey Hendrik Jan G, Jager Gea J, Sprenger Herman G. [Drug interaction caused by communication problems. Rhabdomyolysis due to a combination of itraconazole and simvastatin].. Nederlands tijdschrift voor geneeskunde. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.